# SDR ABXA030457

- Difficulty date: November 19, 2003
- Submitted: December 5, 2003
- Operation: Air carrier
- Aircraft: N907AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47203
- Aircraft time: 55,054 hours, 57,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 39135771
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT STA 389 BUTTLINE XERO AT FLOORBEAM ATTACH POINT.  REPAIRED IAW DC-9 SSRM DWG K05159.
